Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2012 | Journal Article | LibreCat-ID: 8556
Hausen J, Liebendörfer M. The Cox ring of the space of complete rank two collineations. Mathematische Nachrichten. 2012;285(8-9):974-980. doi:10.1002/mana.201100043
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed